An approach through orthogonal projections to the study of inhomogeneous or random media with linear response
Annales de l'I.H.P. Physique théorique, Tome 44 (1986) no. 1, pp. 1-28.
@article{AIHPA_1986__44_1_1_0,
     author = {Dell'Antonio, G. F. and Figari, R. and Orlandi, E.},
     title = {An approach through orthogonal projections to the study of inhomogeneous or random media with linear response},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {1--28},
     publisher = {Gauthier-Villars},
     volume = {44},
     number = {1},
     year = {1986},
     zbl = {0636.73002},
     mrnumber = {834017},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1986__44_1_1_0/}
}
TY  - JOUR
AU  - Dell'Antonio, G. F.
AU  - Figari, R.
AU  - Orlandi, E.
TI  - An approach through orthogonal projections to the study of inhomogeneous or random media with linear response
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1986
DA  - 1986///
SP  - 1
EP  - 28
VL  - 44
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1986__44_1_1_0/
UR  - https://zbmath.org/?q=an%3A0636.73002
UR  - https://www.ams.org/mathscinet-getitem?mr=834017
LA  - en
ID  - AIHPA_1986__44_1_1_0
ER  - 
Dell'Antonio, G. F.; Figari, R.; Orlandi, E. An approach through orthogonal projections to the study of inhomogeneous or random media with linear response. Annales de l'I.H.P. Physique théorique, Tome 44 (1986) no. 1, pp. 1-28. http://www.numdam.org/item/AIHPA_1986__44_1_1_0/

[1] D. Gilbarg, N. Trudinger, Elliptic partial diffequations of second order, Springer Verlag, 1977. | MR 473443 | Zbl 0361.35003

[2] M. Miksis, Effective dielectric constants of a non-linear composite. Courant Institute Preprint.

[3]a M. Beran, Statistical Continuum Theories, Wiley, N. Y. 1968 ; | Zbl 0162.58902

b Z. Hashin, S. Strickman, J. Appl. Physics, t. 13, p. 3125, 1962;

c G. Milton, N. Phan Thien, Proc. Roy. Soc., London, A 380, p. 1982, p. 305 ; | Zbl 0497.73016

d W. Kohler, G. Papanicolaou, Springer Lecture Notes in Physics, t. 154, 1982, p. 111 ; | MR 674963 | Zbl 0496.73002

e G. Milton, R. Mc Phedran, Springer Lecture Notes in Physics, t. 154, 1982, p. 154.

[4]a D.J. Bergman, Physics Reports, t. C 43, 1978, p. 377 ; | MR 495754

b D.J. Bergman, Phys. Review, t. B 23, 1981, p. 3058 ;

c D.J. Bergman, Y. Kantor, Improved Rigorous Bounds..., Tel Aviv Report, 1983, p. 1099 ;

d D.J. Bergman, Annals of Physics, t. 138, 1982, p. 78 ; | MR 653020

e G.W. Milton, Bounds on the complex permittivity..., J. Applied Physics, t. 52, 1981, p. 5286.

[5]a K. Golden, G. Papanicolaou, Comm. Math. Phys., t. 90, 1983, p. 473 ; | MR 719428

b G. Papanicolaou, S. Varadhan, Boundary value problems..., Proc. Colloquia Math. Soc. Janos Bolyai, t. 29, 1979.

[6]a H. Weyl, Duke Math. Journal, t. 7, 1940, p. 411 ; | JFM 66.0444.01 | MR 3331 | Zbl 0026.02001

b N. Teodoresku, Bull. Math. Soc. Sc. Rep. Pop. Roumaine, t. 3, 1959, p. 172.

[7] B.A. Fuks, Introduction to the theory of analytic functions AMS Translations, Providence, R.I., 1963.

[8] I. Sokolnikoff, Mathematical Theory of Elasticity, Mc Graw Hill, 1956. | MR 75755 | Zbl 0070.41104

[9]a T. Lundgren, J. Fl. Mech., t. 51, 1972, p. 273 ; | Zbl 0229.76067

b E. Sanchez-Palencia, Springer Lecture Notes in Physics, t. 127, ch. 7, 1980. | MR 578345 | Zbl 0432.70002

[10] K. Golden, Ph. D. Thesis, Courant Institute, October 1984.

[11]a D. Bergman, J. Phys. C, t. 12, 1979, p. 4947 ;

b M. Zukowski, H. Brenner, ZAMP , t. 28, 1977, p. 979;

c A. Sanyani, A. Acrivos, Springer Lecture Notes in Physics, t. 154, 1982, p. 216.

[12] E. Orlandi, An integral equation method..., submitted to Siam J. of Applied Math.